MAUDE Adverse Event Report: LAKE REGION MEDICAL 0.018" SHEPHERD 12 GUIDEWIRE - STRAIGHT 300 CM - 12 GMS

LAKE REGION MEDICAL 0.018" SHEPHERD 12 GUIDEWIRE - STRAIGHT 300 CM - 12 GMS
Model Number 901068-08
Medical Device Problem Codes Fracture (1260); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint investigation underway.
 
Event or Problem Description
A shepherd guide wire was inserted into a 0.035 navicross 90cm angled catheter, along with a mongo guide wire in a side branch from a retrograde pedal sheath in the dorsalis pedis artery.Once the shepherd guide wire was inserted and navigated into a tortuous, diseased subintimal arterial space, the mongo guide wire was retracted ex-vivo with some resistance.The tip of the shepherd guide wire was bent distal to the radiopaque portion of the wire.The physician attempted to pull the shepherd guide wire out of the navicross catheter when the wire fractured.The fractured component was unable to be retrieved and remained in subintimal space.
 
Event or Problem Description

Brand Name
0.018" SHEPHERD 12 GUIDEWIRE - STRAIGHT 300 CM - 12 GMS
Common Device Name
0.018" SHEPHERD 12 GUIDEWIRE - STRAIGHT 300 CM - 12 GMS
Manufacturer (Section D)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI  H91 CK22
Manufacturer (Section G)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI   H91 CK22
Manufacturer Contact
jaseem saqib
parkmore west business park
galway, H91 C-K22
EI   H91 CK22
MDR Report Key15804543
Report Number3006010712-2022-00049
Device Sequence Number5612695
Product Code DQX
UDI-Device Identifier10850026568643
UDI-Public10850026568643
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K120137
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model Number901068-08
Device Catalogue Number7-10097-04
Device Lot Number7174560
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/11/2022
Supplement Date Received by Manufacturer11/11/2022
Initial Report FDA Received Date11/16/2022
Supplement Report FDA Received Date01/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown